# SDR FDEA201211063886

- Difficulty date: November 6, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Dented
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 1500 -1520 BETWEEN S24 TO 25R.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.   REPAIRED DENT IAW SRM 53-00-01 FIG 201 REPAIR NR 7.  MAJOR REPAIR.
